Publication
Title
Salinity control of the distribution of diatoms in lakes of the Bunger Hills, East Antarctica
Author
Language
English
Source (journal)
Polar biology. - New York
Publication
New York : 2006
ISSN
0722-4060
Volume/pages
29:8(2006), p. 694-704
ISI
000238715800009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.08.2017
To cite this reference